Skip to main content
Article
Distributing Vertices Carefully on a Hamiltonian Cycle
AKCE International Journal of Graphs and Combinatorics
  • Colton Magnant, Georgia Southern University
Document Type
Article
Publication Date
1-1-2011
Disciplines
Abstract
Given a graph with sufficient minimum degree, the results contained in this work produce a Hamiltonian cycle on which specified vertices are placed at approximately prescribed intervals along the cycle. The results improve upon known results in the area by significantly decreasing the error in the approximation when the order of the graph is large.
Citation Information
Colton Magnant. "Distributing Vertices Carefully on a Hamiltonian Cycle" AKCE International Journal of Graphs and Combinatorics Vol. 8 Iss. 2 (2011) p. 115 - 130
Available at: http://works.bepress.com/colton_magnant/28/